# SDR AUS20020731

- Difficulty date: July 17, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Part number: 737M49503011
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

(AUS) APU SHUTDOWN OCCURRED WITH LOW OIL PRESS' AND HIGH OIL TEMP' LIGHTS ILLUMINATED.
